Alert archive / Minnesota / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 39, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 6, 2014, 1:46 AM CDT for Kittson County, Marshall County, Roseau County, Minnesota. It was in force for 59 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2014, 1:46 AM CDT (06:46 UTC)
- Expired
- Jul 6, 2014, 2:45 AM CDT
- In force
- 59 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 2.75 in
- Wind
- 80.0 mph
Counties Kittson County, MN, Marshall County, MN, Roseau County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 149 km from the middle of the area, began a volume at 06:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 1:54 AM CDT | TSTM WND DMG | 5 Wsw Hallock, MN | ABOUT TWO THIRDS OF A BARN HIP ROOF WAS PEELED OFF OF A CENTURY OLD BARN. |
| Jul 6, 2:00 AM CDT | TSTM WND DMG | 2 Ssw Hallock, MN | SEVERAL LARGE 8 TO 10 DIAMETER BOX ELDER TREE LIMBS BROKEN DOWN IN FARM SHELTER BELTS IN SOUTHERN HALLOCK TOWNSHIP. |
| Jul 6, 2:25 AM CDT | TSTM WND DMG | Kennedy, MN | SEVERAL LARGE TREE BRANCHES AND LIMBS BROKEN DOWN AROUND TOWN. HAIL UP TO 1 INCH DIAMETER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 5, 10:48 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 6.8 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3255 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 989 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 12.2
The text
As transmitted, in the capitals the NWS used until 2016.
110
WUUS53 KFGF 060646
SVRFGF
MNC069-089-135-060745-
/O.NEW.KFGF.SV.W.0039.140706T0646Z-140706T0745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
146 AM CDT SUN JUL 6 2014
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KITTSON COUNTY IN NORTHWEST MINNESOTA...
NORTH CENTRAL MARSHALL COUNTY IN NORTHWEST MINNESOTA...
SOUTHWESTERN ROSEAU COUNTY IN NORTHWEST MINNESOTA...
* UNTIL 245 AM CDT
* AT 143 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
HALLOCK...AND MOVING EAST AT 50 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...80 MPH WIND GUSTS AND BASEBALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HALLOCK AND KENNEDY AROUND 155 AM CDT.
LANCASTER AROUND 200 AM CDT.
LAKE BRONSON AROUND 210 AM CDT.
HALMA AROUND 215 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE KARLSTAD...LEO...GREENBUSH AND
STRATHCONA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM...ON THE LOWEST FLOOR OF
A BUILDING.
&&
LAT...LON 4878 9583 4841 9592 4863 9712 4892 9707
TIME...MOT...LOC 0647Z 283DEG 42KT 4874 9706
TORNADO...POSSIBLE
HAIL...2.75IN
WIND...80MPH
$$
TG3 follow-up statements
043
WWUS53 KFGF 060707
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
207 AM CDT SUN JUL 6 2014
MNC069-089-135-060745-
/O.CON.KFGF.SV.W.0039.000000T0000Z-140706T0745Z/
KITTSON MN-ROSEAU MN-MARSHALL MN-
207 AM CDT SUN JUL 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
MARSHALL...SOUTHWESTERN ROSEAU AND SOUTHERN KITTSON COUNTIES UNTIL
245 AM CDT...
AT 205 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF LAKE BRONSON...AND MOVING EAST AT 50 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...80 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HALMA AROUND 215 AM CDT.
KARLSTAD AROUND 220 AM CDT.
LEO AROUND 230 AM CDT.
GREENBUSH AROUND 235 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE STRATHCONA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM...ON THE LOWEST FLOOR OF
A BUILDING.
&&
LAT...LON 4882 9698 4878 9583 4841 9592 4860 9698
TIME...MOT...LOC 0707Z 283DEG 42KT 4868 9672
HAIL...1.00IN
WIND...80MPH
$$
TG233
WWUS53 KFGF 060726
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
226 AM CDT SUN JUL 6 2014
MNC069-089-135-060745-
/O.CON.KFGF.SV.W.0039.000000T0000Z-140706T0745Z/
KITTSON MN-ROSEAU MN-MARSHALL MN-
226 AM CDT SUN JUL 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
MARSHALL...SOUTHWESTERN ROSEAU AND SOUTHEASTERN KITTSON COUNTIES
UNTIL 245 AM CDT...
AT 223 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KARLSTAD...AND
MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
STRATHCONA AROUND 245 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM...ON THE LOWEST FLOOR OF
A BUILDING.
&&
LAT...LON 4870 9675 4866 9586 4841 9592 4857 9680
TIME...MOT...LOC 0727Z 283DEG 40KT 4858 9653
HAIL...1.00IN
WIND...60MPH
$$
TG212 WWUS53 KFGF 060743 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 243 AM CDT SUN JUL 6 2014 MNC069-089-135-060753- /O.EXP.KFGF.SV.W.0039.000000T0000Z-140706T0745Z/ KITTSON MN-ROSEAU MN-MARSHALL MN- 243 AM CDT SUN JUL 6 2014 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MARSHALL... SOUTHWESTERN ROSEAU AND SOUTHEASTERN KITTSON COUNTIES WILL EXPIRE AT 245 AM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 4870 9675 4866 9586 4841 9592 4857 9680 TIME...MOT...LOC 0743Z 283DEG 40KT 4854 9627 $$ TG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 11:55 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jul 5, 11:55 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 1155 PM CDT SAT JUL 5 2014 .UPDATE... ISSUED AT 1155 PM CDT SAT JUL 5 2014 IN COORDINATION WITH SPC...EXPANDED THE SEVERE THUNDERSTORM WATCH TO THE EAST. STORMS ALREADY GETTING TO THE END OF THE BOX AND ENVIRONMENTAL CONDITIONS ARE SIMILAR ACROSS THE EASTERN FA. UPDATE ISSUED AT 1145 PM CDT SAT JUL 5 2014 SEVERE THUNDERSTORMS ARE INCREASING IN COVERAGE AS EXPECTED...AND A SEVERE THUNDERSTORM WATCH WAS ISSUED AS A RESULT. MAY NEED TO EXTEND THE SEVERE THUNDERSTORM WATCH EASTWARD IF TREND CONTINUE. UPDATE ISSUED AT 942 PM CDT SAT JUL 5 2014 THE FIRST SEVERE THREAT IS NOW EAST OF THE FA. ATTENTION NOW TURNS TO THE WEST WITH STORMS APPROACHING FROM CANADA AND FROM SOUTHERN NORTH DAKOTA. THE HRRR/RAP MAY BE TOO WIDESPREAD WITH COVERAGE IN THEIR FORECASTS...BUT BOTH INDICATE THE POTENTIAL FOR STORMS TO FILL IN BETWEEN THESE TWO SEVERE AREAS...AND INDICATE THAT THESE STORMS HAVE THE POTENTIAL FOR BOWING SEGMENTS (STRONG WIND GUSTS). INSTABILITY REMAINS STRONG...AND DEEP LAYER SHEAR IS INCREASING...ALONG WITH A 40-50 KNOT MID-LEVEL SPEED MAX...AND WITH A STRONG UPPER WAVE (DECENT SYNOPTIC FORCING). SO...THE HI- RES MODELS MAY BE ONTO SOMETHING. THIS LOOKS TO BE A BUSY NIGHT. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT) ISSUED AT 320 PM CDT SAT JUL 5 2014 CHALLENGES INCLUDE THUNDERSTORM CHANCES AND SEVERE POTENTIAL THIS EVENING AND OVERNIGHT. HRRR IS ONCE AGAIN PERFORMING MORE FAVORABLY THAN RAP AS IT RELATES TO CURRENT CONVECTION...SO WILL FOLLOW ITS GUIDANCE FOR THE FIRST 12 TO 18 HOURS AND THEN TRANSITION TO A GLOBAL MODEL ENSEMBLE. SFC TROUGH REFUSES TO BUDGE WITH A DEFINED CLOSED CIRCULATION NEAR THE ND/MN/MB BORDER. WINDS HAVE SHIFTED TO A MORE WESTERLY DIRECTION FROM DEVILS LAKE INTO THE JAMES RIVER VALLEY RESULTING IN A DRIER OVERALL AIR MASS...ALTHOUGH SFC BASED CAPE IS STILL ABOVE 2000 J/KG. BEST CHANCE FOR THUNDERSTORMS LATE THIS AFTERNOON IS ALONG THE INTERNATIONAL BORDER AREA OF NORTHWEST MN IN UNCAPPED MORE MOIST/UNSTABLE ENVIRONMENT NEAREST THE SFC LOW. FORCING IS STILL RATHER WEAK...BUT ONE SEVERE STORM HAS DEVELOPED OVER WINNIPEG AND IS SLOWLY MOVING TO THE EAST. A COUPLE OTHER SMALL CELLS HAVE POPPED UP ALONG THE SFC WIND SHIFT JUST NORTH OF THE BORDER AND IN KITTSON COUNTY. ISOLATED SEVERE IS POSSIBLE GIVEN HIGH INSTABILITY. REST OF THE FORECAST AREA WILL REMAIN DRY THIS EVENING WITH TEMPS GRADUALLY FALLING INTO THE UPPER 60S. FOR LATE TONIGHT INTO EARLY SUNDAY MORNING...ATTENTION TURNS TO THE SHORT-WAVE CURRENTLY ACROSS SOUTHERN ALBERTA. INCREASING SHEAR WILL BEGIN TO INTERACT WITH MUCAPES UP TO 1500 J/KG...POSSIBLY RESULTING IN A NORTH TO SOUTH LINE OF CONVECTION MOVING ACROSS THE DAKOTAS AND INTO NORTHWEST MN. HRRR PLACES THIS LINE ALONG THE VALLEY FLOOR BY 06 UTC. LARGE HAIL AND DAMAGING WIND WILL BE THE PRIMARY THREATS. SCATTERED SHOWERS AND STORMS ARE POSSIBLE MAINLY ACROSS NORTHWEST AND WEST CENTRAL MN ON SUNDAY...BUT TEMPS/DEW POINTS WILL BE LOWER RESULTING IN LESS MUGGY CONDITIONS. WINDS WILL ALSO BE BREEZY AT TIMES FROM THE NORTHWEST WITH GUSTS TO 25 MPH. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 320 PM CDT SAT JUL 5 2014 FLOW ALOFT SHIFTS TO THE NORTHWEST MON/TUES WITH THE NEXT PRIMARY WAVE DROPPING ACROSS THE NORTHERN PLAINS MONDAY/MONDAY NIGHT. SEVERE WEATHER NOT EXPECTED...BUT SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE THROUGH THE DAY ON MONDAY WITH DRYING CONDITIONS FROM WEST TO EAST ON TUESDAY. FOR TUESDAY NIGHT THROUGH SATURDAY...SOME DISAGREEMENT IN HOW DEEP NEXT 500 MB TROUGH WILL BE OVER ONTARIO AND GREAT LAKES REGION. EITHER WAY FCST REGION WILL BE IN NORTHWEST FLOW ALOFT WITH EXITING SHORT WAVE TUESDAY NIGHT THEN GENERAL HIGH PRESSURE FOR WED-EARLY THU. NEXT SIGNIFICANT SHORT WAVE TO IMPACT US LATE THU-FRI. DIDNT STRAY FROM ALL BLEND TEMPS NOR POPS MUCH. OVERALL TEMP REGIME AFTER THIS WEEKEND FAVORS A RETURN TO JUST A FEW DEGREES BELOW AVERAGE FOR HIGH TEMPS. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 1145 PM CDT SAT JUL 5 2014 THUNDERSTORM CHANCES WILL BE THE MAIN CONCERN THROUGH THIS PERIOD...ESPECIALLY BEFORE SUNRISE. THERE SHOULD BE A BROKEN LINE OF STORMS THAT MOVE FROM WEST TO EAST THROUGH THE REGION. NOT SURE HOW WIDESPREAD THESE STORMS WILL BE...BUT DID TEMPO FOR THE MOST LIKELY PERIODS. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && UPDATE...TG SHORT TERM...ROGERS LONG TERM...ROGERS/RIDDLE AVIATION...TG
Hazardous weather outlook, Jul 5, 5:17 AM CDT, 20 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 517 AM CDT SAT JUL 5 2014 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-061030- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 517 AM CDT SAT JUL 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS MORNING IN FAR NORTHWEST MINNESOTA. OTHERWISE... SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE EARLY THIS EVENING ACROSS EASTERN NORTH DAKOTA AND LATER EVENING AND OVERNIGHT IN NORTHERN MINNESOTA. SOME OF THESE STORMS MAY HAVE LARGE HAIL AND DAMAGING WINDS... ALONG WITH FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS ARE POSSIBLE ON MONDAY...TUESDAY AND THURSDAY OF THE COMING WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Jul 5, 9:08 PM CDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
908 PM CDT SAT JUL 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 3 WNW BLACKDUCK 47.74N 94.61W
07/05/2014 M1.00 INCH BELTRAMI MN EMERGENCY MNGR
NORTH SHORE OF BLACKDUCK LAKE.
&&
VGODONLocal storm report, Jul 5, 11:19 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1119 PM CDT SAT JUL 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 PM HAIL VERGAS 46.66N 95.80W
07/05/2014 E0.88 INCH OTTER TAIL MN PUBLIC
VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.
&&
JAMLocal storm report, Jul 5, 11:22 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1122 PM CDT SAT JUL 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM HAIL VERGAS 46.66N 95.80W
07/05/2014 E1.25 INCH OTTER TAIL MN TRAINED SPOTTER
&&
JAMLocal storm report, Jul 6, 12:57 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1257 AM CDT SUN JUL 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM HAIL MAIDA 49.00N 98.36W
07/06/2014 E2.75 INCH CAVALIER ND TRAINED SPOTTER
1245 AM HAIL 4 NE VANG 48.95N 98.06W
07/06/2014 E2.75 INCH CAVALIER ND TRAINED SPOTTER
&&
JAMLocal storm report, Jul 6, 1:01 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
101 AM CDT SUN JUL 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM HAIL WEST FARGO 46.87N 96.90W
07/06/2014 E0.88 INCH CASS ND PUBLIC
VIA SOCIAL MEDIA.
&&
JAMLocal storm report, Jul 6, 1:28 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
128 AM CDT SUN JUL 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM HAIL WEST FARGO 46.87N 96.90W
07/06/2014 E1.00 INCH CASS ND BROADCAST MEDIA
VIA VALLEY NEWS LIVE FACEBOOK.TIME ESTIMATED FROM RADAR.
&&
JAMThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:47 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami | 43 min |
| Jul 5, 8:28 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami | 32 min |
| Jul 5, 11:22 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Otter Tail | 38 min |
| Jul 5, 11:31 PM CDT | Severe Thunderstorm Warning | FGF | Norman, Polk | 44 min |
| Jul 6, 12:07 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Norman | 53 min |
| Jul 6, 12:17 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clearwater, Hubbard, Mahnomen, Wadena | 58 min |
| Jul 6, 12:22 AM CDT | Severe Thunderstorm Warning | FGF | Clay | 53 min |
| Jul 6, 12:58 AM CDT | Severe Thunderstorm Warning | FGF | Kittson | 62 min |
| Jul 6, 1:01 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay | 29 min |
| Jul 6, 1:17 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Otter Tail, Wilkin | 58 min |
| Jul 6, 1:29 AM CDT | Severe Thunderstorm Warning | FGF | Hubbard, Wadena | 29 min |
| Jul 6, 2:32 AM CDT | Areal Flood Advisory | FGF | Becker, Clearwater, Hubbard, Mahnomen, Otter Tail, Wadena | 7 hr |
| Jul 6, 2:36 AM CDT | Severe Thunderstorm Warning | FGF | Otter Tail, Wadena | 54 min |
| Jul 6, 3:37 AM CDT | Severe Thunderstorm Warning | FGF | Grant, Otter Tail, Wilkin | 53 min |
| Jul 6, 4:16 AM CDT | Areal Flood Advisory | FGF | Grant, Otter Tail | 6 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.